Alert archive / Montana / High Wind Warnings in 2026

High Wind Warning 15, NWS Great Falls, MT

March 13, 20267 counties in Montana

NWS Great Falls, MT issued this high wind warning at Mar 13, 2026, 12:48 PM MDT for 7 counties in Montana. It took effect at Mar 14, 2026, 12:00 PM MDT. It was in force for 9 hr. 25 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2026, 12:48 PM MDT (18:48 UTC)
In effect from
Mar 14, 2026, 12:00 PM MDT
Expired
Mar 14, 2026, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Beaverhead County, MT, Broadwater County, MT, Gallatin County, MT, Jefferson County, MT, Lewis and Clark County, MT, Madison County, MT, Meagher County, MT

The radar

The Great Falls radar (KTFX), 163 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:04 PM MDTNON-TSTM WND GST 627 Ssw Big Sky, MTMesonet station YLWM8 Yellow Mule RAWS.
Mar 14, 2:59 PM MDTNON-TSTM WND GST 664 Ne Lima, MTMesonet station LMRM8 Antelope RAWS.
Mar 14, 3:00 PM MDTNON-TSTM WND GST 556 Wsw Big Sky, MTMesonet station YCAMS 5.7 W Big Sky (AVALANCHE).
Mar 14, 3:00 PM MDTNON-TSTM WND GST 557 Ne Glen, MTMesonet station MTM18 6.8 SE Melrose (MT-MESO).
Mar 14, 3:16 PM MDTNON-TSTM WND GST 601 Ese Wise River, MTMesonet station WRSM8 Wise River.
Mar 14, 3:30 PM MDTNON-TSTM WND GST 63Monida, MTMesonet station MTMQM Monida Pass (MT DOT).
Mar 14, 4:00 PM MDTNON-TSTM WND GST 584 Se Virginia City, MTMesonet station MTM17 BLM - Virginia City.
Mar 14, 4:00 PM MDTNON-TSTM WND GST 587 N Dell, MTMesonet station MTM16 6.6 N Dell (MT-MESO).
Mar 14, 4:35 PM MDTNON-TSTM WND GST 642 Ese Twin Bridges, MTAWOS station KRVF 1 ESE Twin Bridges.
Mar 14, 5:00 PM MDTNON-TSTM WND GST 566 Wsw Big Sky, MTMesonet station YCAMS 5.7 W Big Sky (AVALANCHE).
Mar 14, 5:00 PM MDTSNOW 10Boulder Moutnain Snotel, MTDelayed Report : Boulder Mountain SNOTEL estimated 10 inches of snow accumulation from 1800 3/12 to 1700 3/15 local time.
Mar 14, 5:00 PM MDTSNOW 14Mule Creek Snotel, MTDelayed Report : Mule Creek SNOTEL estimated 14 inches of snow accumulation from 1800 3/12 to 1700 3/14 local time.
Mar 14, 5:07 PM MDTSNOW 1011 W Helena, MTSnow total for today. Snow depth of 11 inches, snow/water equivalent of 1.12 inches.
Mar 14, 5:15 PM MDTNON-TSTM WND GST 668 Ne Bannack, MTMesonet station MTM14 BLM - Argenta.
Mar 14, 5:15 PM MDTNON-TSTM WND GST 668 Ne Bannack, MTMesonet station MTM14 BLM - Argenta.
Mar 14, 5:30 PM MDTNON-TSTM WND GST 604 Se Virginia City, MTMesonet station MTM17 BLM - Virginia City.
Mar 14, 5:30 PM MDTNON-TSTM WND GST 604 Se Virginia City, MTMesonet station MTM17 BLM - Virginia City.
Mar 14, 5:43 PM MDTSNOW 157 Sw Helena, MT
Mar 14, 6:00 PM MDTSNOW 64 N East Helena, MTCocorahs station MT-LC-19 Helena 5.8 NE.
Mar 14, 6:02 PM MDTNON-TSTM WND GST 566 Nnw Lakeview, MTMesonet station RRDM8 Red Rock RAWS.
Mar 14, 6:57 PM MDTSNOW 91 Se Montana City, MTStorm total amount. 2 inches yesterday, 7 inches today.
Mar 14, 7:30 PM MDTSNOW 2.51 E East Helena, MTAdditional snow amount since this morning. Storm total accumulation is now at 5.5 inches.
Mar 14, 7:53 PM MDTSNOW 101 Ssw Helena, MTSnow character noted as wet, slightly heavy snow.
Mar 14, 8:00 PM MDTSNOW 121 Sw Helena, MT
Mar 14, 9:00 PM MDTSNOW 143 Wnw Montana City, MT14 inches of new snow in the past 24 hours.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 427 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2026-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2026-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WWUS75 KTFX 131848
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1248 PM MDT Fri Mar 13 2026

MTZ320-322>330-141000-
/O.NEW.KTFX.HW.W.0015.260314T1800Z-260315T0300Z/
Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder
Mountains-Canyon Ferry Area-Missouri Headwaters-Madison River
Valley-Gallatin Valley-Northwest Beaverhead County-Beaverhead and
Western Madison below 6000ft-Ruby Mountains and Southern
Beaverhead Mountains-Gallatin and Madison County Mountains and
Centennial Mountains-
Including the following locations: Clancy, Glen, Winston, West
Yellowstone, Bozeman, Toston, Dewey, Pony, Bannack, Battle Ridge
Pass, Townsend, Big Hole Pass, Raynolds Pass, Boulder, Trident,
Maudlow, Bozeman Pass, Willow Creek, Jeffers, Targhee Pass,
Homestake Pass, Deep Creek Pass, Montana City, Elk Park Pass,
Harrison, Ennis, Monida Pass, Whitehall, Chief Joseph Pass, Wise
River, Waterloo, Gallatin Gateway, McAllister, Big Sky, Cameron,
Three Forks, Corbin, Norris, Wisdom, Wickes, and Dillon
1248 PM MDT Fri Mar 13 2026

...HIGH WIND WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Southwestern Montana along and south of Interstate 90, Big 
  Belt, Bridger and Castle Mountains, Elkhorn and Boulder Mountains, 
  and Canyon Ferry Area.

* WHEN...From noon to 9 PM MDT Saturday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Blowing dust could reduce visibility at 
  times, particularly in the Interstate 90 Corridor.

* ADDITIONAL DETAILS...A few heavy snow showers or snow squalls will 
  be possible as well, particularly in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Remember, a High Wind Warning means that there is at least an 80% 
chance of 40 mph sustained winds or 58 mph wind gusts occurring 
during the warning period.

&&

$$

Ludwig
3 follow-up statements
764 
WWUS75 KTFX 140815
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
215 AM MDT Sat Mar 14 2026

MTZ320-322>330-150000-
/O.CON.KTFX.HW.W.0015.260314T1800Z-260315T0300Z/
Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder
Mountains-Canyon Ferry Area-Missouri Headwaters-Madison River
Valley-Gallatin Valley-Northwest Beaverhead County-Beaverhead and
Western Madison below 6000ft-Ruby Mountains and Southern
Beaverhead Mountains-Gallatin and Madison County Mountains and
Centennial Mountains-
Including the following locations: Ennis, Townsend, Harrison,
Boulder, Corbin, Whitehall, Bannack, Dewey, Monida Pass, Gallatin
Gateway, Bozeman Pass, Waterloo, Homestake Pass, Norris, Targhee
Pass, Big Hole Pass, Chief Joseph Pass, McAllister, Glen, Pony,
Toston, Jeffers, Dillon, Montana City, West Yellowstone, Battle
Ridge Pass, Trident, Wisdom, Maudlow, Winston, Big Sky, Three
Forks, Elk Park Pass, Wickes, Bozeman, Raynolds Pass, Wise River,
Clancy, Deep Creek Pass, Cameron, and Willow Creek
215 AM MDT Sat Mar 14 2026

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO 9 PM MDT THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 60 mph 
  expected.

* WHERE...Southwestern Montana along and south of Interstate 90, Big 
  Belt, Bridger and Castle Mountains, Elkhorn and Boulder Mountains, 
  and Canyon Ferry Area.

* WHEN...From noon today to 9 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...A few heavy snow showers or snow squalls will 
  be possible as well, particularly in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
195 
WWUS75 KTFX 142042
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
242 PM MDT Sat Mar 14 2026

MTZ320-322>324-326-142145-
/O.CAN.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/
Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder
Mountains-Canyon Ferry Area-Missouri Headwaters-Gallatin Valley-
Including the following locations: Toston, Deep Creek Pass,
Battle Ridge Pass, Trident, Bozeman Pass, Whitehall, Montana
City, Harrison, Elk Park Pass, Winston, Gallatin Gateway, Wickes,
Boulder, Willow Creek, Three Forks, Townsend, Pony, Homestake
Pass, Clancy, Bozeman, Maudlow, and Corbin
242 PM MDT Sat Mar 14 2026

...HIGH WIND WARNING IS CANCELLED...

$$

MTZ325-327>330-150300-
/O.CON.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/
Madison River Valley-Northwest Beaverhead County-Beaverhead and
Western Madison below 6000ft-Ruby Mountains and Southern
Beaverhead Mountains-Gallatin and Madison County Mountains and
Centennial Mountains-
Including the following locations: West Yellowstone, Monida Pass,
Ennis, Big Sky, McAllister, Waterloo, Targhee Pass, Dillon,
Cameron, Chief Joseph Pass, Wisdom, Big Hole Pass, Glen, Wise
River, Jeffers, Dewey, Norris, Raynolds Pass, and Bannack
242 PM MDT Sat Mar 14 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 60 mph 
  expected.

* WHERE...The Mountains of Southwestern Montana south of Interstate 
  90, and The Madison and Beaverhead River Valleys.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

IG
684 
WWUS75 KTFX 150233
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
833 PM MDT Sat Mar 14 2026

MTZ325-327>330-150345-
/O.EXP.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/
Madison River Valley-Northwest Beaverhead County-Beaverhead and
Western Madison below 6000ft-Ruby Mountains and Southern
Beaverhead Mountains-Gallatin and Madison County Mountains and
Centennial Mountains-
Including the following locations: Chief Joseph Pass, Ennis,
McAllister, Big Hole Pass, Dewey, Wisdom, Raynolds Pass, Glen,
West Yellowstone, Waterloo, Norris, Targhee Pass, Big Sky,
Jeffers, Bannack, Wise River, Dillon, Cameron, and Monida Pass
833 PM MDT Sat Mar 14 2026

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

Gusty north to northwest winds are decreasing across southwest 
Montana and the risk for strong winds has ended.

$$

Hoenisch

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 13, 11:56 AM MDT, 52 minutes earlier. Its key messages:

  • Periods of moderate to heavy mountain and lower elevation snow continues on and off through Saturday.
  • Gusty winds expected in Southwest Montana Friday and Saturday.
  • Warmer temperatures move in next week, with light precipitation in mainly the mountains.
Area forecast discussion, Mar 13, 11:56 AM MDT, 52 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1156 AM MDT Fri Mar 13 2026

Aviation Section Updated.

.KEY MESSAGES...

- Periods of moderate to heavy mountain and lower elevation snow
  continues on and off through Saturday.

- Gusty winds expected in Southwest Montana Friday and Saturday.

- Warmer temperatures move in next week, with light precipitation
  in mainly the mountains.

&&

.UPDATE...
/Issued 351 AM MDT Fri Mar 13 2026/
345 AM...Updated morning forecast is out. Main adjustment was to
increase pops over North Central MT where it is snowing. Expect
light snow to affect much of North Central MT through this
morning, with gradual snow accumulations through the morning
hours. Brusda

&&

.DISCUSSION...
/Issued 351 AM MDT Fri Mar 13 2026/

 - Meteorological Overview:

Pacific moisture continues to stream into the region. This
moisture overriding the colder airmass will continue to fill in
snow across North-Central MT tonight. Widespread snow is expected
through Friday morning. A mid-level convergence zone across the
MT Highway 200 corridor, will bring periods of moderate to heavy
snow along that strip through the night and into Friday morning.
The surface front will continue to stall out along the Missouri
Headwaters region, with the mid-level front wavering a bit north-
south of the MT highway 200 corridor through Saturday. This will
bring periods of widespread snow for places mostly north of
I-90/Missouri Headwaters through Saturday, with moderate and
heavy snow more concentrated across Central/North Central MT.
Orographically enhanced snow continues along the Continental
Divide and mountains through Saturday. The higher moisture content
will help aid in continuing moderate to heavy snow at mountain
passes.

Most of the mountain snow in Southwest MT will be above pass
level due to the warmer conditions south of the front. Though
overnight temperatures dropping close or below freezing will allow
for some light snow to develop. The main concern in Southwest MT
will be gusty winds Friday and Saturday. Friday, decent mid-level
winds will try to mix down to the surface in the afternoon.
Saturday looks to be mostly pressure gradient driven as that low
finally pushes southeast out of the region. Convective showers
look to develop as this system tries to push in colder air
Saturday afternoon and evening into Southwest MT, with a slight
chance for a few locally heavy snow showers/snow squalls.

Heading into next week, we transition to a northwest flow aloft
pattern with the ridge building in the Western U.S. A few
disturbances will moves through the area throughout the week,
bringing light precipitation and windy conditions. Another strong
mid level jet moves into the Rocky Mountain Front and Central MT
late Monday and Tuesday, which could potentially bring another round
of strong winds. Warm temperatures move in by mid-week. Overnight
cold temperatures in the low to mid 30s should limit any flooding
concerns due to snow melt.

 - Forecast Confidence & Scenarios:

Snow Through Saturday:

High confidence remains in heavy snowfall developing along the
Continental Divide and Central MT mountains overnight tonight,
continuing on and off through Saturday afternoon. Current mid
level frontogenesis will continue moderate to heavy snow bands in
Fergus and Judith Basin Counties at times. Snow filling in across
North-Central MT tonight will bring some moderate to heavy snow
banding, but it will be more localized tonight. Better chances for
moderate to heavy snowfall at lower elevations across North-
Central MT will be Friday night to Saturday. Any wet pavements
from this evening will freeze and become slick overnight, which
will affect the Friday morning and evening commutes regardless in
how much snow falls overnight.

One area of uncertainty in snowfall amounts is the Hi-line/Chouteau
County. So far they are on the cutoff line where better snow banding
develops Friday night into Saturday. Depending on where the
convergence zone sets up, they could get more or less than
forecasted. We will have to watch for any upgrades to the Winter
Weather Advisory, especially Chouteau County. Saturday, we will
have to watch for the slight potential in the development of snow
squalls, especially in Southwest MT. A front bringing in colder
air aloft looks to drop surface wet bulb temperatures below
freezing, so dynamic cooling could help push temperatures to
freezing and develop moderate to heavy snow showers. -Wilson

&&

.AVIATION...
13/18z TAF Period

North-Central Montana (KCTB, KHVR):
The heaviest snow will be found along the Rocky Mountain Front
with KCTB expected to be right along the border of where heavier
snow is located. The first couple hours will maintain VFR
conditions before low clouds move in towards the mid-afternoon
with increasing chances for snow that will last through the rest
of the TAF period. The threat for LIFR/VLIFR conditions will start
after 14/00Z and last through the rest of the period. Mountain
obscuration will remain a concern over the next 24 hours.

Further east along the Hi-Line towards KHVR, snow is expected to
lift by 13/20Z with a temporary break in the snow before another
round of snow arrives after 14/06Z. Through the rest of the period
a mix of IFR/LIFR conditions will persist at KHVR.

Central Montana (KGTF, KLWT, KHLN):
Snow will continue on and off through the rest of today with a
more potent push of snow expected Saturday morning and afternoon.
Both KGTF and KLWT will likely fluctuate between IFR and LIFR
conditions through most of the period with the highest chances for
LIFR/VLIFR after 14/06Z.

KHLN will maintain MVFR through the start of the period and dip
down into IFR overnight with the next push of moisture.
Precipitation type will generally be a rain/snow mix as
temperatures will linger right above freezing through the period.
The best chance for snow will be between 14/09Z and 14/18Z.
Mountain obscuration will remain a concern through the next 24
hours.

Southwest Montana (KBZN, KEKS):
Mountain snow will continue through the period with mountain
obscuration remaining a concern over the next 30 hours. Gusty
winds are expected today and tomorrow afternoon across Southwest
Montana with instances of LLWS possible, particularly at KEKS.
Generally VFR conditions will persist except around rain/snow
showers where MVFR/IFR conditions are possible.
-thor

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  25  31   9 / 100  90 100  80
CTB  29  18  24  -2 / 100  80  90  30
HLN  44  31  42  13 / 100  90  90  90
BZN  55  36  49  13 /  70  50  80  80
WYS  45  30  42   7 /  50  50  90  70
DLN  56  38  49  17 /  30  30  70  40
HVR  35  20  29   6 /  50  70  90  50
LWT  32  21  34   5 / 100 100 100  80

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 6 PM MDT Saturday for Big Belt,
Bridger and Castle Mountains-Cascade County below 5000ft-East
Glacier Park Region-Eastern Pondera and Eastern Teton-Elkhorn
and Boulder Mountains-Fergus County below 4500ft-Gates of the
Mountains-Helena Valley-Judith Basin County and Judith Gap-
Little Belt and Highwood Mountains-Meagher County Valleys-
Northern High Plains-Northwest Beaverhead County-Snowy and
Judith Mountains-Southern High Plains-Southern Rocky Mountain
Front-Upper Blackfoot and MacDonald Pass.

Winter Weather Advisory until 6 PM MDT Saturday for Bears Paw
Mountains and Southern Blaine-Eastern Glacier, Western Toole,
and Central Pondera-Eastern Toole and Liberty-Western and
Central Chouteau County.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Mar 13, 9:10 AM MDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
910 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Snow             5 NE Hilger             47.31N 109.28W
03/13/2026  M9.0 Inch        Fergus             MT   Trained Spotter

            Snow started at around 11:30 AM yesterday. 4
            inches of snow were observed yesterday
            afternoon and evening with an additional 5
            inches of snow observed overnight. Still
            snowing at the time of observation.

&&

JTG
Local storm report, Mar 13, 9:39 AM MDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
939 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     Snow             11 W Helena             46.58N 112.25W
03/13/2026  M6.0 Inch        Lewis and Clark    MT   Trained Spotter

            Storm total snow amounts so far. Still
            snowing at the time of observation.

&&

JTG
Local storm report, Mar 13, 9:48 AM MDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Great Falls MT
948 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     High Sust Winds  1 N Loma                47.95N 110.50W
03/12/2026  M47 MPH          Chouteau           MT   Mesonet

            Mesonet station MTLOM Loma (MT DOT). Average
            sustained winds between 5:31 AM and 7:00 AM.

&&

JTG
Local storm report, Mar 13, 9:51 AM MDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
951 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     High Sust Winds  10 WSW Stockett         47.30N 111.36W
03/12/2026  M45 MPH          Cascade            MT   Mesonet

            Mesonet station FW1843 Great Falls. Average
            sustained winds between 3:02 AM and 8:45 AM.

&&

JTG
Local storm report, Mar 13, 10:14 AM MDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1014 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Snow             2 SE Lewistown          47.04N 109.39W
03/13/2026  M9.0 Inch        Fergus             MT   Trained Spotter

            Snow began at 1 PM yesterday.

&&

JTG
Local storm report, Mar 13, 11:45 AM MDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1145 AM MDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     Snow             7 SSE Ulm               47.33N 111.48W
03/13/2026  M1.5 Inch        Cascade            MT   Trained Spotter

            Trained spotter reports an inch and a half
            new snow since approximately 5 AM today that
            melted down to 0.09 inches liquid.

&&

AM

Nearby

High Wind Warnings in Montana, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.